# SDR 97ZZZX2424

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117MV
- Make and model: Bolkms BK117A3
- Aircraft serial: 7089
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430151101
- Condition: Defective
- Location: Eng Nr 2
- Part time: 56 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BEARING HAS FLAT SPOTS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
